Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Pain in stomach, previously had gall stones - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hi
Doctor :   how can i help you
User :   hi
Doctor :   please go ahead with ur medical query

Doctor :   are you there?
User :   I have been having alot of pain in the upper part of my stomach Ive done this before and i had gallstones in my bioduct do you think they might have come back
Doctor :   gall stones in bile duct isit
User :   yes
Doctor :   yes it could
User :   they took them out 9 months ago
User :   but he told me i could do it again
User :   what could i do to help so it wont hurt so bad
Doctor :   there can be other causes as well
User :   Ive had trouble with my stomach for a good 4 yrs now
User :   are you there?
Doctor :   there can be number of other causes which cause the pain abdomen like inflammation of the pancreas due to gall stones
User :   is it something that needs to be checked on

Doctor :   cholecystitis
Doctor :   or inflammed gall stones
Doctor :   yes
Doctor :   is ur periods regular?

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor